ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On a non-dissipative Kirchhoff viscoelastic problem

Tatar, N. (2013) On a non-dissipative Kirchhoff viscoelastic problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 48 (6). pp. 112-122. ISSN 00002-3043

[img] PDF
Download (1485Kb)

    Abstract

    In this paper we consider a Kirchhoff type viscoelastic problem, and prove uniform stability of the system.

    Item Type: Article
    Uncontrolled Keywords: exponential decay, Kirchhoff equation, memory term, relaxation function, viscoelasticity.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Apr 2014 12:27
    Last Modified: 28 Apr 2014 12:27
    URI: http://mathematics.asj-oa.am/id/eprint/2392

    Actions (login required)

    View Item